# SDR CA130619004

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,807 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0660312525
- Condition: Failed
- Location: Efis
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ACFT WAS POWERED UP ON GROUND FOR MAINTENANCE, IT WAS NOTICED THAT THE LT LOWER EFIS DISPLAY WOULD MAGNIFY AND THEN RETURN TO NORMAL IN A PULSING ACTION. THE DISPLAY WAS REPLACED WITH A SERVICEABLE UNIT AND TESTED OK.
